# SDR A6WA200740032

- Difficulty date: January 18, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Element
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MESSAGE WITH DUCT FAIL IN SWITCH LIGHT WITH WING ANTI-ICE LIGHT ON.  COMPLIED WITH QRH, SELECTED 14TH STAGE BLEEDS AND WING ANTI-ICE OFF.  MESSAGE CLEARED.  WHEN 14TH STAGE BLEEDS SELECTED ON AND WING ANTI-ICE TO STANDBY, MESSAGE DID NOT REAPPEAR.  REMOVED AND REPLACED SENSING ELEMENT A47WK REF AMM 36-21-04, OPS CHECK GOOD.  (M)
